My Dr and my psychiatrist just prescribed me lexapro as the sessions alone weren't helping. Exactly 2hrs after taking my 10mg dose I suddenly felt a blurry dizzy rush come on and now I'd give any thing to be able to sleep. I go to work in just a few hrs and am not looking forward to being the same tired 'out of place' mess that I have been only now with a minor case of merry go round spins. I do, however, feel much better than I have felt for the last 5 years. Anyone any advice?
Yes, it does hit some this way. You need to give it at least 7-10 days for your system to adjust to it. However, if you feel like this with no change or worse after 3-days, report it to your Dr, an adjustment may be needed.
Most people take this type of drug in the morning.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2015 • 4 answers
Updated 15 Nov 2015 • 2 answers
Updated 6 Mar 2016 • 1 answer
Updated 2 Feb 2018 • 9 answers
Updated 23 Jul 2017 • 2 answers